<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2409</article-id>
      <title-group>
        <article-title>Core of almost distributive lattice</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Tarek</surname>
            <given-names>Mona</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Sharaf</surname>
            <given-names>M. A. M.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Seoud</surname>
            <given-names>M. A.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>4</issue>
      <fpage>1727</fpage>
      <lpage>1734</lpage>
      <pub-date date-type="pub">
        <day>31</day>
        <month>03</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>The purpose of this article is to establish a sub algebra of an almost distributive lattice ℜ by defining the Core of ℜ notated by ℑπ for any π ∈ ℜ. The features of ℑπ are investigated. Some properties of R is characterised according to the structure of J_π. Moreover, the sets ℑ_ℜ,  ℑ_ℜ are introduced and ℑ_ℜ is proved to be a distributive lattice with 0. The relation between the set ℑ_ℜ and Birkhoff centre of ℜ is demonstrated. </p>
      </abstract>
      <kwd-group>
        <kwd>Algebra</kwd>
        <kwd>Distributive lattice with 0</kwd>
        <kwd>Almost distributive lattice</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
